# SDR ASAA1149582

- Difficulty date: April 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654769015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT Z-ANGLE HAS CORROSION AT FASTENER HOLES ON LOWER SURFACE AT STA 949 LBL 20.  REMOVED DAMAGED AREA, FABBED REPLACEMENT AND REPAIR PARTS AND INSTALLED PART IAW B737 400 SRM 51 40 02.
